# SDR CA080227002

- Difficulty date: February 26, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spindle
- Part number: SL51043
- Condition: Worn
- Location: Main Cabin Door
- Part time: 1,583 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW SNAGGED MAIN CABIN DOOR OUTER HANDLE AS BEING SLOPPY. DISASSEMBLED DOOR HANDLE AND FOUND OUTER DOOR HANDLE SPINDLE TO BE EXESSIVELY WORN WHERE PIN FOR ATTACHING OUTER HANDLE FITS. MEASURED REMAINING MATERIAL AND FOUND TO BE 0.028 INCH ON ONE SIDE AND 0.031 INCH ON THE OTHER. REMOVED AND REPLACED SPINDLE WITH NEW AS IT WAS FELT THAT THIS PIECE WOULD FAIL SOON AND ALLOW THE HANDLE (OUTER) TO COME OFF AND POSSIBLY BE INGESTED BY THE LT ENGINE. (TC NR 20080227002)
